MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035476300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject coil had prematurely deployed during use.There were no reported clinical consequences to the patient.No further information was provided.
 
Additional Manufacturer Narrative
D4: expiration date - added.H4: manufacturing date - added.H3: device evaluated by mfg summary /summary attached- updated.The device history record (dhr) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.Analysis of the return device revealed that the coil delivery wire was kinked likely due to handling.In addition, the main coil appeared to be manually detached and was not returned for analysis, thus confirming the reported event.The main coil likely prematurely detached while it was being manipulated/re-positioned during use and it is most likely that the procedural or anatomical factors encountered during the procedure contributed to the reported event.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based on the information available and analysis of the returned device, an assignable cause of 'procedural factors¿ will be assigned to this investigation, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9521254
Report Number3008881809-2019-00410
Device Sequence Number11574257
Product Code HCG
UDI-Device Identifier04546540676559
UDI-Public04546540676559
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model NumberM0035476300
Device Catalogue NumberM0035476300
Device Lot Number21275380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2019
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer01/24/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICOCATHETER (UNKNOWN MFG)